MAUDE Adverse Event Report: EBI, LLC. SPINALPAK ASSEMBLY; NON-INVASIVE, BONE GROWTH, STIMULATOR

EBI, LLC. SPINALPAK ASSEMBLY; NON-INVASIVE, BONE GROWTH, STIMULATOR
Model Number N/A
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Date of event: the event occurred sometime in (b)(6) 2020.Medical product: allograft implant packed with vivigen x2.Medical product: anterior cervical plate & screws.Therapy date: (b)(6) 2020.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient experienced pain with the spinalpak stimulator.The patient is using the stimulator on the cervical region of her spine.The patient used the stimulator for two days.On the following day the patient did not use the stimulator and experienced pain.The patient rated her pain as an 8 on a scale of 1 to 10, with 10 being the highest.The patient described the pain as being below the skin.The patient used the stimulator the following days and experienced the same results.The patient said that her pain level was at a 5 and she was using the spinalpak stimulator.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient experienced pain with the spinalpak assembly.The patient is using the spinalpak on the cervical region of her spine.The patient used the spinalpak for two days.On the following day the patient did not use the spinalpak and experienced pain.The patient rated her pain as an 8 on a scale of 1 to 10, with 10 being the highest.The patient described the pain as being below the skin.The patient used the stimulator the following days and experienced the same results.The patient said that her pain level was at a 5 and she was using the spinalpak assembly.The patient mentioned the pain to her primary care physician and was informed that the pain was normal and will go away with time.The patient reported that the pain has been subsiding slowly.It was reported that no further information is available.

Brand Name
SPINALPAK ASSEMBLY
Common Device Name
NON-INVASIVE, BONE GROWTH, STIMULATOR
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key10004517
Report Number0002242816-2020-00039
Device Sequence Number3448518
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067716
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/07/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight90